# SDR FDEA202111232925

- Difficulty date: November 23, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25253
- Aircraft time: 77,776 hours, 30,553 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDIS  780     29-02  5877     23NOV21  IND  OPEN  U  L HYD QTY  SHGN 23NOV21 08:05   IND U  ACFT BLOCKED IN W LEFT HYD SYSTEM QTY READING .55.  RAN LEFT SYSTEM ELECTRIC PUMPS AND OPENED MAIN  CARGO DOOR AS REQ. W/ NO PUMP CAVITATION.  SHGN 23NOV21 08:30   IND U  FOUND DPI INDICATOR LEAKING IN LEFT ENGINE DRIVEN  PUMP CASE DRAIN PRESSURE FILTER MODULE ASSEMBLY.  ORDERED PRESSURE FILTER, RETURN FILTER, DPI  INDICATOR, AND ALL ASSOCIATED O-RINGS AND PACKINGS.      AIRCRAFT HYD QTY LOSS FROM THE L HYD SYSTEM IN FLT.  SHGN 23NOV21 08:30   IND                                                                 FOUND DPI INDICATOR LEAKING IN LEFT ENGINE DRIVEN                                 PUMP CASE DRAIN PRESSURE FILTER MODULE ASSEMBLY.                                  ORDERED PRESSURE FILTER, RETURN FILTER, DPI                                       INDICATOR, AND ALL ASSOCIATED O-RINGS AND PACKINGS.          SHGN 23NOV21 12:35   IND                                                                 REMOVED DPI FROM LEFT PYLON HYDRAULIC MANIFOLD REF                                B757 AMM 29-11-17-4.                                               FACT 23NOV21 19:32   IND                                                                 INSTALLED DPI AS REQUIRED.  SERVICED SYSTEM AND                                   LEAK CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  REF.                                  MM. 29-11-17-4.
